MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE
Model Number UNKNOWN
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation report attached is on representative retained samples from the manufacturer.Customer did not record product information, and discarded used samples.
 
Event or Problem Description
The hypodermic needle the hypodermic needle broke off at the junction with the hub during use, part of the needle was still visible and staff was to extract the needle with forceps.Exact date of event is unknown (between (b)(6) and (b)(6) 2019).Actual product code is unknown.Facility distributor does not record product shipped to their customer.Product code and lot is obtain only if the customer reports a complaint.Customer did not report this incident to their distributor, and they did not retain product information either.Since this is the same customer from the previous complaint, and they reported product code ah+2219-1m for the previous incident, we ran a report to pull lots for this code (ah+2219-1m), shipped to their distributor.Possible lots are: 17l06, 18a10, 18b08, 18b08, 18d20.

Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8, bangnomko, sena
ayuthaya,, 13110
TH  13110
MDR Report Key9241890
Report Number8041145-2019-00014
Device Sequence Number19305856
Product Code FMI
UDI-Device Identifier00383790001977
UDI-Public00383790001977
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;